Geometric properties of curves defined over number fields

Fedor A. Bogomolov, Dale Husemöller

Research output: Contribution to journalArticlepeer-review


The article contains a detailed proof of the famous Belyi theorem on geometry of complex algebraic curves defined over number fields. It also includes the discussion of several constructions and conjectures inspired by Belyi’s result which where brought up by the first author during his colloquium talks at different universities within the period from 1979 to 1984.

Original languageEnglish (US)
Pages (from-to)792-805
Number of pages14
JournalEuropean Journal of Mathematics
Issue number3
StatePublished - Sep 2022


  • Algebraic curve
  • Number field
  • Triangulation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Geometric properties of curves defined over number fields'. Together they form a unique fingerprint.

Cite this